Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Errata, volume 17; Errata, volume 19


Journal: Proc. Amer. Math. Soc. 19 (1968), 1508-1509
DOI: https://doi.org/10.1090/S0002-9939-68-99980-2
Original Article: Proc. Amer. Math. Soc. 17 (1966), 338-344.
Original Article: Proc. Amer. Math. Soc. 17 (1966), 1350-1352.
Original Article: Proc. Amer. Math. Soc. 19 (1968), 470-472.
Original Article: Proc. Amer. Math. Soc. 19 (1968), 176-177.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-68-99980-2
Article copyright: © Copyright 1968 American Mathematical Society